Hui GAO (高辉)

I am an assistant professor in SUSTech (in Shenzhen, China).
Currently we have Yong Hu and Yannan Qiu in the number theory group.

Research interests: Algebraic number theory.
In particular: p-adic Galois representations, p-adic Hodge theory, and p-adic Langlands program.

Email: (permanent email) mathnature AT gmail DOT com
(university email) gaoh AT sustech DOT edu DOT cn

Contact: Department of Mathematics, Huiyuan Building 3,
Southern University of Science and Technology,
Nanshan, Shenzhen, 518055 , Guangdong, China.

Brief CV
2019.9-- (tenure-track) assistant professor, SUSTech
2016.9--2019.8. Postdoc fellow at University of Helsinki (mentor: Kari Vilonen)
2013.7--2016.6. Postdoc fellow at BICMR, Peking University (mentor: Ruochuan Liu)
2007.9--2013.5. PhD of Mathematics, Purdue University (advisor: Tong Liu)
2003.9--2007.6. BS of Mathematics, Nankai University

Publications and Preprints
MathSciNet: author profile page
ORCID: 0000-0001-9731-592X
arXiv: author identifier: gao_h_2

Breuil-Kisin modules and integral p-adic Hodge theory
(with app. A by Yoshiyasu Ozeki, and joint app. B with Tong Liu)
preprint arXiv:1905.08555
arxiv PDF
(with Léo Poyeton,) Locally analytic vectors and overconvergent (\phi, \tau)-modules published online,
J. Inst. Math. Jussieu
arxiv PDF (final)
Wach models and overconvergence of étale (\phi, \Gamma)-modules published online,
J. Number Theory
arxiv: 1906.09117
arxiv PDF (final)
Limit of torsion semi-stable Galois representations with unbounded weights Proc. Amer. Math. Soc. 146 (2018), no. 8, 3275–3283 arxiv:1905.08020
arxiv PDF (final)
(with Tong Liu,) Loose crystalline lifts and overconvergence of étale (\phi, \tau)-modules to appear,
American Journal of Mathematics
arxiv PDF (final)
Fontaine-Laffaille modules and strongly divisible modules Ann. Math. Qué. 43 (2019), no. 1, 145–159. arxiv:1905.08018
arxiv PDF (final)
A note on crystalline liftings in the Q_p case Bull. Soc. Math. France 146 (2018), no. 1, 141–153. arXiv:1505.00125
arxiv PDF (final)
A note on torsion Breuil modules in the case er=p-1 J. Number Theory 165 (2016), 290–303. arXiv:1410.3953
arxiv PDF (final)
(with Claus Sorensen,) Locally algebraic vectors in the Breuil-Herzig ordinary part Manuscripta Math. 151 (2016), no. 1-2, 113–131. PDF (final)
Crystalline liftings and weight part of Serre's conjecture Israel J. Math. 221 (2017), no. 1, 117–164 arXiv:1504.01233
arxiv PDF (final)
Galois lattices and strongly divisible lattices in the unipotent case J. Reine Angew. Math. (Crelle's Journal) 728 (2017), 263–299. arXiv:1305.2664
arxiv PDF (final)
(with Tong Liu,) A note on potential diagonalizability of crystalline representations Mathematische Annalen, 2014, Vol. 360, pp 481-487. arXiv:1204.4704
arxiv PDF (final)

Some work in progress
Adapted bases of Kisin modules and Serre weights in revision (the current arXiv version contains gaps) arXiv:1505.02664

Seminar/Conference talks, participation

Recent Teaching: Fall 2019, SUSTech, Algebra (master course)
Fall 2018, Univ. of Helsinki, Topics in Algebra
Spring 2018, Univ. of Helsinki, Introduction to elliptic curves and modular forms
Spring 2017, Univ. of Helsinki, Elementary algebraic number theory

**useful stuff